Startseite UB

On the parametric finite element approximation of evolving hypersurfaces in R³

Barrett, John W. and Garcke, Harald and Nürnberg, Robert (2007) On the parametric finite element approximation of evolving hypersurfaces in R³. SIAM Journal on Scientific Computing 29 (3), pp. 1006-1041.

[img]
Preview
PDF
preprint
Download (6MB)

at publisher (via DOI)

Other URL: http://link.aip.org/link/?SCE/29/1006/1


Abstract

We present a variational formulation of motion by minus the Laplacian of curvature and mean curvature flow, as well as related second and fourth order flows of a closed hypersurface in R³. On introducing a parametric finite element approximation, we prove stability bounds and compare our scheme with existing approaches. The presented scheme has very good properties with respect to the ...

plus


Export bibliographical data



Item Type:Article
Date:10 May 2007
Institutions:Mathematics > Prof. Dr. Harald Garcke
Identification Number:
ValueType
10.1137/060653974DOI
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Eva Ruetz
Deposited On:19 Jan 2007
Last Modified:13 Mar 2014 09:42
Item ID:585
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact